# SDR ASOA2016072815297

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK AT FS 720.85 CORRODED.  LT SIDE SEAT TRACK FS 720.85 CORRODED OUT OF LIMITS IAW SRM 53-41-49-101-001-A02.  REMOVED LT SIDE SEAT TRACK AT FS 728385 IAW AMM 53-00-9-000-801-A07.  FABRICATED AND INSTALLED SEAT RAIL AT FS 720.85 LT SIDE.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.  INSTALLED LT SIDE SEAT TRACK AT FS 720.85 IAW AMM 53-00-49-400-801.
